# SDR IXXA20250722033

- Difficulty date: July 22, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 94,080 hours, 25,504 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Part number: 402112
- Condition: Failed
- Location: Light Switch
- Part time: 94,080 hours, 25,504 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT OVERHEAD SWITCH GUARD WILL NOT ARM LIGHTS WHEN CLOSED. REMOVED AND REPLACED SWITCH GUARD IN ACCORDANCE WITH B767 MAINTENANCE MANUAL 33-51-00. OPERATIONAL CHECK GOOD.
